We could really use some help from members who have had a similar experience. My wife went to the doctor and was diagnosed with Sinusitis just about two weeks ago. He prescribed Z pac and Dimatap along with some pills for the cough. The green mucus cleared up pretty quickly, but she has had an on going problem with the drainage and thick mucus which causes her to cough especially at night and difficulty clearing her trhoat at times because the mucus is so thick. These incidence have decreased over the last couple of weeks, but they haven't gone away and she needs some relieve so she can get some sleep and get this behind her. Any thoughts from anyone would be appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?